Jump to content

Photo
Accutane

Should I Stop Accutane Now Even Though I'm Still Getting Spots Or Ask To Stay On Another Month?



1 reply to this topic

#1 PastelHawk

PastelHawk

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 25-June 13

Posted 25 June 2013 - 03:58 PM

I've been on accutane for 5 months (1 month at 30mg, 4 months at 60mg) and my skin has really improved a lot. I was initially supposed to stop after 4 months but after I told my dermatologist that i was still getting a few spots, he said i should stay on for one more month. However, i'm at the end of my 5th month now and i'm still getting a few spots so haven't really improved this month. I'm worried that if i stop now it will be too early and the acne will come back. However, i'm also getting increasingly concerned about the red marks on my face which seem to be getting worse and difficult to cover even with a lot of makeup. So in that sense it would be good to stop asap so that my skin can start healing. I'm really confused about what to do. My meeting tomorrow is only with the nurse rather than the actual dermatologist so i'm worried she won't give me the correct advice. Help!!



#2 Someclearday

Someclearday

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 415
    Likes: 16
About Me
  • Gender:Female
  • Location:Florida
  • Joined: 25-September 07

Posted 25 June 2013 - 06:54 PM

I'm supposed to do a 5 month course but I'm still breaking out starting month 4 so I'm wondering the same:/ I've had kind of alot of unpleasant side effects so I don't want this to be all for nothing! Let us know how it works out for you!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users